# SDR ASAA2014111209651

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,912 hours, 4,386 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90440351
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE DID NOT START.  ABORTED START QRH. MADE 2 ATTEMPTS.  ACFT GROUNDED. PERFORMED FIM 74-21, TASK 807 INITIAL EVALUATION. NO FAULTS NOTED FOR ENGINE 1. PERFORMED FAULT ISOLATION PROCEDURE IGNITION AUDIBLE TEST IAW ABOVE FIM REF.  NO FAULTS NOTED.  REPLACED 1 ENGINE RT IGNITER REF AMM 74-21-02.  NR 1 ENGINE RT IGNITION, OPS CKS GOOD/NO FAULTS NOTED.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL REF FIM 74-21, TASK 807.  NO FAULTS NOTED.
